# SDR SWAA2022033078115

- Difficulty date: February 25, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE SUPPORTS FORWARD CARGO COMPARTMENT LOC.SRT 25L TO 26L AND STA 460 2022-109409 / [01] REPLACED ANGLE SUPPORT LOC. FORWARD CARGO COMPARTMENT BTW SRT 25L TO 26L AND STA 460 IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7505 REV: A;[02] REPLACED ANGLE SUPPORT LOC. FORWARD CARGO COMPARTMENT BTW SRT 25L TO 26L AND STA 460 IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7505 REV: A. TASK COMPLETED
